Kirkland Signature Ibuprofen Tablets 200 mg (Pack of 4)

Kirkland Signature Ibuprofen Tablets 200 mg (Pack of 4)

BY KIRKLAND SIGNATURE

Description

Kirkland Signature Ibuprofen for the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, and backache, for the minor pain of arthritis, for the pain of menstrual cramps and for the reduction of fever.

4 PACK!! 4 x 500 tablets = 2000 tablets @ 200 mg; Same Active Ingredient as Advil, but for much less; Pain reliever/ Fever Reducer. Safety Sealed; Take for the temporary relief of the common cold, headache, toothache, muscular aches, and backache; Relieves minor pain of arthritis, for the pain of menstrual cramps and for the reduction of fever.

see more...

Top Questions No one has asked a question yet! Be the first!

Kirkland Signature Ibuprofen Tablets 200 mg (Pack of 4)
Kirkland Signature Ibuprofen Tablets 200 mg (Pack of 4)
Reviews (0)
Q&A (0)
Leave a Review
REVIEWS
Be the first to review this item!

Start your review of Kirkland Signature Ibuprofen Tablets 200 mg (Pack of 4)!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
Kirkland Signature Ibuprofen Tablets 200 mg (Pack of 4)

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.